# SDR CA151118007

- Difficulty date: November 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 56,961 hours
- Engine: Pwa PW123
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal
- Condition: Burned
- Location: Windshield
- Part time: 15,303 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: A

## Discrepancy

(CAN) SPARKS OBSERVED FROM RIGHT WINDSHIELD DURING CLIMB AND DISSIPATED ONCE SELECTED OFF. EXCESSIVE HEAT NOTED AT TERMINAL ON WINDOW, MASKING TAPE TO IDENTIFY WIRES LEFT ON AFTER LAST WINDOW INSTALL WAS BURNT CAUSING FLAME OBSERVED BY FLIGHT CREW WIRES BURNT AT ENDS, TORQUE CHECK CARRIED OUT ON TERMINAL SCREWS AND FOUND TIGHT BUT NOTED UNDER VALUE IDENTIFIED IN AMM.  TERMINATED AND INSTALLED THE WIRE
